Analyse fonctionnelle
Compacité des opérateurs de Dunford–Pettis positifs sur les treillis de Banach
[Compactness of positive Dunford–Pettis operators on Banach lattices]
Comptes Rendus. Mathématique, Volume 340 (2005) no. 1, pp. 37-42.

We establish some sufficient and necessary conditions which give the compactness of positive Dunford–Pettis operators on Banach lattices.

Nous établissons différentes conditions nécessaires et suffisantes donnant la compacité des opérateurs de Dunford–Pettis positifs sur les treillis de Banach.

Received:
Accepted:
Published online:
DOI: 10.1016/j.crma.2004.11.015
Aqzzouz, Belmesnaoui 1; Nouira, Redouane 1; Zraoula, Larbi 1

1 Université Ibn Tofail, faculté des sciences, département de mathématiques, équipe d'analyse fonctionnelle, B.P. 133, Kénitra, Maroc
@article{CRMATH_2005__340_1_37_0,
     author = {Aqzzouz, Belmesnaoui and Nouira, Redouane and Zraoula, Larbi},
     title = {Compacit\'e des op\'erateurs de {Dunford{\textendash}Pettis} positifs sur les treillis de {Banach}},
     journal = {Comptes Rendus. Math\'ematique},
     pages = {37--42},
     publisher = {Elsevier},
     volume = {340},
     number = {1},
     year = {2005},
     doi = {10.1016/j.crma.2004.11.015},
     language = {fr},
     url = {http://www.numdam.org/articles/10.1016/j.crma.2004.11.015/}
}
TY  - JOUR
AU  - Aqzzouz, Belmesnaoui
AU  - Nouira, Redouane
AU  - Zraoula, Larbi
TI  - Compacité des opérateurs de Dunford–Pettis positifs sur les treillis de Banach
JO  - Comptes Rendus. Mathématique
PY  - 2005
SP  - 37
EP  - 42
VL  - 340
IS  - 1
PB  - Elsevier
UR  - http://www.numdam.org/articles/10.1016/j.crma.2004.11.015/
DO  - 10.1016/j.crma.2004.11.015
LA  - fr
ID  - CRMATH_2005__340_1_37_0
ER  - 
%0 Journal Article
%A Aqzzouz, Belmesnaoui
%A Nouira, Redouane
%A Zraoula, Larbi
%T Compacité des opérateurs de Dunford–Pettis positifs sur les treillis de Banach
%J Comptes Rendus. Mathématique
%D 2005
%P 37-42
%V 340
%N 1
%I Elsevier
%U http://www.numdam.org/articles/10.1016/j.crma.2004.11.015/
%R 10.1016/j.crma.2004.11.015
%G fr
%F CRMATH_2005__340_1_37_0
Aqzzouz, Belmesnaoui; Nouira, Redouane; Zraoula, Larbi. Compacité des opérateurs de Dunford–Pettis positifs sur les treillis de Banach. Comptes Rendus. Mathématique, Volume 340 (2005) no. 1, pp. 37-42. doi : 10.1016/j.crma.2004.11.015. http://www.numdam.org/articles/10.1016/j.crma.2004.11.015/

[1] Aliprantis, C.D.; Burkinshaw, O. Locally Solid Riesz Spaces, Academic Press, 1978

[2] Aliprantis, C.D.; Burkinshaw, O. Positive compact operators on Banach lattices, Math. Z., Volume 174 (1980), pp. 289-298

[3] Aliprantis, C.D.; Burkinshaw, O. Dunford–Pettis operators on Banach lattices, Trans. Amer. Math. Soc., Volume 274 (1982) no. 1, pp. 227-238

[4] Aqzzouz, B.; Nouira, R. Sur les opérateurs précompacts positifs, C. R. Acad. Sc. Paris, Ser. I, Volume 337 (2003) no. 8, pp. 527-530

[5] Dodds, P.G.; Fremlin, D.H. Compact operators on Banach lattices, Israel J. Math., Volume 34 (1979), pp. 287-320

[6] Kalton, N.J.; Saab, P. Ideal properties of regular operators between Banach lattices, Illinois J. Math., Volume 29 (1985) no. 3, pp. 382-400

[7] Schaefer, H.H. Banach Lattices and Positive Operators, Springer-Verlag, Berlin, 1974

[8] Wickstead, A.W. Converses for the Dodds–Fremlin and Kalton–Saab theorems, Math. Proc. Cambridge Philos Soc., Volume 120 (1996), pp. 175-179

Cited by Sources: